# SDR DALA2018111206583

- Difficulty date: June 27, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 550130501
- Part serial: 00919
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 5510-01074-21 OF HORIZONTAL STABILIZER A CRACK WAS FOUND ON LT REAR SPAR CAP. SPLICED IN NEW SPAR CAP PER ER/A 570530-14AD REV ORIGINAL.
